A Cauchy problem for a semi-axially symmetric wave equation
Compositio Mathematica, Tome 23 (1971) no. 3, p. 297-306
@article{CM_1971__23_3_297_0,
     author = {Young, Eutiquio C.},
     title = {A Cauchy problem for a semi-axially symmetric wave equation},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {23},
     number = {3},
     year = {1971},
     pages = {297-306},
     zbl = {0224.35054},
     mrnumber = {301370},
     language = {en},
     url = {http://www.numdam.org/item/CM_1971__23_3_297_0}
}
Young, Eutiquio C. A Cauchy problem for a semi-axially symmetric wave equation. Compositio Mathematica, Tome 23 (1971) no. 3, pp. 297-306. http://www.numdam.org/item/CM_1971__23_3_297_0/

D.W. Fox [1] The solution and Huygens' principle for a singular Cauchy problem, J. Math. Mech. 8 (1959), 197-220. | MR 101960 | Zbl 0134.07802

M. Riesz [2] L'intégrale de Riemann Liouville et le problème de Cauchy, Acta Math. 81 (1948), 1-223. | MR 30102 | Zbl 0033.27601

R. Davis [3 ] On a regular Cauchy problem for the Euler-Poisson-Darboux equation, Ann. Mat. Ser. IV, 42 (1956), 205-226. | MR 92078 | Zbl 0071.31601

E.C. Young [4] On a method of determining the Riesz kernel for the Euler-Poisson-Darboux operator, J. Math. Anal. Appl. 16 (1966), 355-362. | MR 203280 | Zbl 0154.35805

E.C. Young [5] A solution of the singular Cauchy problem for the nonhomogeneous Euler-Poisson-Darboux equation, J. Diff. Eqs. 3 (1967), 522-545. | MR 219926 | Zbl 0149.30905

H.F. Weinberger [6] Partial Differention Equations, Blaisdell Publishing Co., New York, 1965. | MR 180739 | Zbl 0127.04805